# SDR DALA2015053003543

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N370NB
- Make and model: Airbus A319-114
- Aircraft serial: 2087
- Aircraft time: 31,571 hours, 16,596 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CROSSBEAM LOCATED ON FRAME 68 AT LEVEL STRINGER 23 LT AT AFT GALLEY AREA,  REPLACED THE CROSSBEAM IAW SRM 51-72-11 AND DWG E53474250.
